Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The factorization of an integral matrix into a product of two integral symmetric matrices


Author: Olga Taussky
Journal: Bull. Amer. Math. Soc. 79 (1973), 956-958
MSC (1970): Primary 15A36, 12A50, 10C10
DOI: https://doi.org/10.1090/S0002-9904-1973-13276-8
MathSciNet review: 0318190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. K. Faddeev, On the characteristic equations of rational symmetric matrices, Dokl. Akad. Nauk SSSR 58 (1947), 753-754. (Russian) MR 9, 270. MR 22860
  • 2. O. Taussky, On matrix classes corresponding to an ideal and its inverse, Illinois J. Math. 1 (1957), 108-113. MR 20 #845. MR 94326
  • 3. O. Taussky, Ideal matrices. I, Arch. Math. 13 (1962), 275-282. MR 27 #168. MR 150165
  • 4. O. Taussky, On the similarity transformation between an integral matrix with irreducible characteristic polynomial and its transpose, Math. Ann. 166 (1966), 60-63. MR 33 #7355. MR 199206
  • 5. O. Taussky, Symmetric matrices and their role in the study of general matrices, Linear Algebra and Appl. 5 (1972), 147-159. MR 302674
  • 6. O. Taussky, The factorization of an integral matrix into a product of two integral symmetric matrices. I, Acta Arith. (to appear). MR 335551
  • 7. O. Taussky, The factorization of an integral matrix into a product of two integral symmetric matrices. II, Comm. Pure Appl. Math. (to appear). MR 335551

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A36, 12A50, 10C10

Retrieve articles in all journals with MSC (1970): 15A36, 12A50, 10C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13276-8

American Mathematical Society